Singular Points of Complex Algebraic Hypersurfaces

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-6-670-679

Ключевые слова: singular point, A-discriminant, logarithmic Gauss map, Risk assessment, Efficiency assessment, Evaluation of activity, Main event, Optimal portfolios, Housing, Risk assessment, Efficiency assessment, Evaluation of activity, Main event, Optimal portfolios, Housing

Аннотация: We consider a complex hypersurface V given by an algebraic equation in k unknowns, where the set A subset of Z(k) of monomial exponents is fixed, and all the coefficients are variable. In other words, we consider a family of hypersurfaces in (C \ 0)(k) pa

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 6

Номера страниц: 670-679

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Antipova Irina A. (Siberian Fed Univ, Inst Space & Informat Technol, Kirensky 26, Krasnoyarsk 660074, Russia)
  • Mikhalkin Evgeny N. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Tsikh Avgust K. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.